American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03F60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Alexander Melnikov and André Nies. $K$-triviality in computable metric spaces. Proc. Amer. Math. Soc. 141 (2013) 2885-2899.
Abstract, references, and article information
View Article: PDF

[2] Timothy H. McNicholl. The power of backtracking and the confinement of length. Proc. Amer. Math. Soc. 141 (2013) 1041-1053.
Abstract, references, and article information
View Article: PDF

[3] Jeremy Avigad, Philipp Gerhardy and Henry Towsner. Local stability of ergodic averages. Trans. Amer. Math. Soc. 362 (2010) 261-288. MR 2550151.
Abstract, references, and article information
View Article: PDF

[4] Alec Matheson and Timothy H. McNicholl. Computable analysis and Blaschke products. Proc. Amer. Math. Soc. 136 (2008) 321-332. MR 2350419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Douglas Bridges, Hajime Ishihara and Luminita Vîta. Computing infima on convex sets, with applications in Hilbert spaces. Proc. Amer. Math. Soc. 132 (2004) 2723-2732. MR 2054799.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Douglas Bridges, Ray Mines, Fred Richman and Peter Schuster. The polydisk nullstellensatz. Proc. Amer. Math. Soc. 132 (2004) 2133-2140. MR 2053987.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Jeremy Clark. A constructive Schwarz reflection principle. Trans. Amer. Math. Soc. 355 (2003) 4569-4579. MR 1990762.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Hajime Ishihara and Luminita Vita. Locating subsets of a normed space. Proc. Amer. Math. Soc. 131 (2003) 3231-3239. MR 1992864.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Hajime Ishihara. Locating subsets of a Hilbert space. Proc. Amer. Math. Soc. 129 (2001) 1385-1390. MR 1712901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Douglas Bridges and Osvald Demuth. On the Lebesgue measurability of continuous functions in constructive analysis. Bull. Amer. Math. Soc. 24 (1991) 259-276. MR 1066107.
Abstract, references, and article information
View Article: PDF

[11] Marian Boykan Pour-El and Ian Richards. $L\sp{p}$-computability in recursive analysis . Proc. Amer. Math. Soc. 92 (1984) 93-97. MR 749899.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Marian Boykan Pour-El and Ian Richards. Computability and noncomputability in classical analysis . Trans. Amer. Math. Soc. 275 (1983) 539-560. MR 682717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1